# SDR CHQA000514

- Difficulty date: July 8, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N296
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 7,308 hours, 5,409 cycles
- Engine: Cont IO520*
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

FORWARD PROXIMITY LIGHT IS INOPERATIVE.  INVESTIGATED PROBLEM AND FOUND WIRING HOOKED UP IMPROPERLY.  REROUTED WIRING IAW MFG 145 AMM 33-50-50.  OPS CHECK GOOD AT THIS TIME.
